Czechoslovak Mathematical Journal, first online, pp. 1-16


Harmonic metrics on four dimensional non-reductive homogeneous manifolds

Amirhesam Zaeim, Parvane Atashpeykar

Received May 26, 2016.   First published February 14, 2018.

Abstract:  We study harmonic metrics with respect to the class of invariant metrics on non-reductive homogeneous four dimensional manifolds. In particular, we consider harmonic lifted metrics with respect to the Sasaki lifts, horizontal lifts and complete lifts of the metrics under study.
Keywords:  harmonic metric; non-reductive homogeneous space; pseudo-Riemannian geometry
Classification MSC:  53C43, 53C55
DOI:  10.21136/CMJ.2018.0502-16

PDF available at:  Institute of Mathematics CAS

References:
[1] P. Baird, J. C. Wood: Harmonic Morphisms Between Riemannian Manifolds. London Mathematical Society Monographs New Series 29, Oxford University Press, Oxford (2003). DOI 10.1093/acprof:oso/9780198503620.001.0001 | MR 2044031 | Zbl 1055.53049
[2] C.-L. Bejan, S.-L. Druţă-Romaniuc: Connections which are harmonic with respect to general natural metrics. Differ. Geom. Appl. 30 (2012), 306-317. DOI 10.1016/j.difgeo.2012.05.004 | MR 2926271 | Zbl 1252.53083
[3] C.-L. Bejan, S.-L. Druţă-Romaniuc: Harmonic almost complex structures with respect to general natural metrics. Mediterr. J. Math. 11 (2014), 123-136. DOI 10.1007/s00009-013-0302-0 | MR 3160617 | Zbl 1317.53041
[4] C.-L. Bejan, S.-L. Druţă-Romaniuc: Structures which are harmonic with respect to Walker metrics. Mediterr. J. Math. 12 (2015), 481-496. DOI 10.1007/s00009-014-0409-y | MR 3350322 | Zbl 1322.53065
[5] M. Benyounes, E. Loubeau, C. M. Wood: Harmonic sections of Riemannian vector bundles, and metrics of Cheeger-Gromoll type. Differ. Geom. Appl. 25 (2007), 322-334. DOI 10.1016/j.difgeo.2006.11.010 | MR 2330461 | Zbl 1128.53037
[6] M. Brozos-Vázquez, E. García-Río, P. Gilkey, S. Nikčević, R. Vázquez-Lorenzo: The Geometry of Walker Manifolds. Synthesis Lectures on Mathematics and Statistics 5, Morgan & Claypool Publishers, San Rafael (2009). DOI 10.2200/S00197ED1V01Y200906MAS005 | MR 2656431 | Zbl 1206.53039
[7] G. Calvaruso, A. Fino: Ricci solitons and geometry of four-dimensional non-reductive homogeneous spaces. Can. J. Math. 64 (2012), 778-804. DOI 10.4153/CJM-2011-091-1 | MR 2957230 | Zbl 1252.53056
[8] G. Calvaruso, A. Fino, A. Zaeim: Homogeneous geodesics of non-reductive homogeneous pseudo-Riemannian 4-manifolds. Bull. Braz. Math. Soc. (N.S.) 46 (2015), 23-64. DOI 10.1007/s00574-015-0083-0 | MR 3324177 | Zbl 1318.53048
[9] G. Calvaruso, A. Zaeim: A complete classification of Ricci and Yamabe solitons of non-reductive homogeneous 4-spaces. J. Geom. Phys. 80 (2014), 15-25. DOI 10.1016/j.geomphys.2014.02.007 | MR 3188790 | Zbl 1286.53046
[10] G. Calvaruso, A. Zaeim: Geometric structures over non-reductive homogeneous 4-spaces. Adv. Geom. 14 (2014), 191-214. DOI 10.1515/advgeom-2014-0014 | MR 3263422 | Zbl 1298.53072
[11] B.-Y. Chen, T. Nagano: Harmonic metrics, harmonic tensors, and Gauss maps. J. Math. Soc. Japan 36 (1984), 295-313. DOI 10.2969/jmsj/03620295 | MR 0740319 | Zbl 0543.58015
[12] C. T. J. Dodson, M. Trinidad Pérez, M. E. Vázquez-Abal: Harmonic-Killing vector fields. Bull. Belg. Math. Soc. Simon Stevin 9 (2002), 481-490. MR 2016229 | Zbl 1044.53052
[13] J. Eells, Jr., J. H. Sampson: Harmonic mappings of Riemannian manifolds. Am. J. Math. 86 (1964), 109-160. DOI 10.2307/2373037 | MR 0164306 | Zbl 0122.40102
[14] M. Falcitelli, A. M. Pastore: On the tangent bundle and on the bundle of the linear frames over an affinely connected manifold. Math. Balk., New Ser. 2 (1988), 336-356. MR 0997625 | Zbl 0677.53040
[15] M. E. Fels, A. G. Renner: Non-reductive homogeneous pseudo-Riemannian manifolds of dimension four. Can. J. Math. 58 (2006), 282-311. DOI 10.4153/CJM-2006-012-1 | MR 2209280 | Zbl 1100.53043
[16] O. Kowalski, M. Sekizawa: Almost Osserman structures on natural Riemann extensions. Differ. Geom. Appl. 31 (2013), 140-149. DOI 10.1016/j.difgeo.2012.10.007 | MR 3010084 | Zbl 1277.53016
[17] B. O'Neill: Semi-Riemannian Geometry. With Applications to Relativity. Pure and Applied Mathematics 103, Academic Press, New York (1983). MR 0719023 | Zbl 0531.53051
[18] J. Patera, R. T. Sharp, P. Winternitz, H. Zassenhaus: Invariants of real low dimension Lie algebras. J. Math. Phys. 17 (1976), 986-994. DOI 10.1063/1.522992 | MR 0404362 | Zbl 0357.17004
[19] K. Yano, S. Ishihara: Tangent and Cotangent Bundles. Differential Geometry. Pure and Applied Mathematics 16, Marcel Dekker, New York (1973). MR 0350650 | Zbl 0262.53024

Affiliations:   Amirhesam Zaeim (corresponding author), Department of Mathematics, Payame Noor University, Nakhl St., P. O. Box 19395-3697, Tehran, Iran, e-mail: zaeim@pnu.ac.ir; Parvane Atashpeykar, Department of Mathematics, Basic Sciences Faculty, University of Bonab, Velayat Highway, P. O. Box 5551761167, Bonab 55517, Iran, e-mail: parvanehatashpeykar@gmail.com


 
PDF available at: